# SDR AALA20030005

- Difficulty date: January 3, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A04EE0557B
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1108 - EN ROUTE CUN-DFW, CAPTAIN REPORT LEFT HYDRAULIC QUANTITY LOSS.  CAPTAIN DECLARED EMERGENCY AND LANDED AT DFW WITHOUT INCIDENT.  FOUND RUPTURED LINE IN LEFT WHEEL WELL.  REPLACED LINE. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
